There may be no connection between the two; however, I recently had a rather extensive panel of bloodwork done, and it was revealed that my T4 levels are low. Since I have no history of this, it made we wonder what might be causing it. I have been using the Bioflavonoids for over a half-year, felt good initially, but have noticed an increasing feeling of tiredness. As I wish to point out again, there may be absolutely no connection here, but I find it interesting that several websites I looked at seem to point to a possible link. A US National Library of Medicine / National Institutes of Health abstract reported the following, "Experimental data have shown that many flavonoids could inhibit thyroperoxidase activity, decreasing thyroid hormones levels thus increasing TSH and causing goiter. Flavonoids could also affect the availability of thyroid hormones to target tissues, by inhibiting deiodinase activity or displacing T4 from transthyretin. Thus, flavonoids have been shown to interfere with many aspects of the thyroid hormones synthesis and availability in in vivo and in vitro models." My doctor prescribed levothyroxine, but after I mentioned to him that I've been taking flavonoids, etc., he wants me to discontinue the flavonoids for a period of weeks, retest the thyroid levels, and then we'll go from there prior to starting the meds. I would actually like to start the medication, but by doing so would introduce too many variables to determine if indeed the flavonoids have any association with the thyroid. It will indeed be interesting to see if the T4 level comes back up without further medical intervention. I'll report back at a later date, but just thought I'd share all this for whatever it's worth.